Ask an expert
Question

22 Nov 2005

Clash of Medication
Good day. Please could you advise me as to whether there will be a clash in the follwoing: I have been taking Lorien (anti-depressants) for about 2 and a half months now. I wouldl ike to take Thinz, in the correct dosage of one a day to assist in weight loss. Will te two medications clash or counteract eachother. Please advise. Thanks.
Answer 237 views
Expert
Pharmacist
pharmacist

01 Jan 0001

I wouldnt recommend taking the two products together.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17868 votes
Vote